# SDR MALA020290

- Difficulty date: May 19, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C ON AIRCRAFT WAS SMOKING AND PRODUCED SMOKE IN CABIN.  NO PAX ON BOARD WHEN INCIDENT OCCURRED.  MAINTENANCE REMOVED AND REPLACED COMPRESSOR MOTOR, OPS CHECKED GOOD.
